# SDR GTIA96NK041

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 988-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BETWEEN STATION Y988 AND STATION Y996, LONGERONS 29 RIGHT TO 29 LEFT CORRODED.  REPAIRED FUSELAGE SKIN IAW SRM 53-04, FIG 9 PAGE 23.  (M)
